Ugh anxiety/panic is crazy... I'm back on 75mg of Lamictal...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 2/21/2008 6:35 AM (GMT -7)   
Everyday I got anxiety/panic... jeez... day 9 without drinking and all but combined with the withdrawal of the medication then going back UP on it *that's what my doctor recommended which I agree with now since I went off my med too fast, also I posted a message about weening off my med too fast before on this board* it can be difficult... just hope once 30-90 days hit I will feel better... by the way, going up on a medication even if you were already up on it once but had gone down, can that bring anxiety side effects as well? I also feel dizzy a lot.

Meds I'm on: Lamictal 75mg, Xanax 3mg, Invega 3mg
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/21/2008 7:24 AM (GMT -7)   

Paulos

Yes you could notice side effects from the increase in med but hopefully it will be short term as your body is just adjusting to the dose.  Your doing great, keep it up.  Kudos to you.
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 2/21/2008 9:57 AM (GMT -7)   
SooOOoo many palpitations, sooo much shortness of breath...
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 2/21/2008 2:44 PM (GMT -7)   
hum...... palpitations...... weird feelings in arms..... think I feel an anxiety attack coming on..
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 2/21/2008 2:50 PM (GMT -7)   
Yeah,Paulos those stupid side effects they get us every time! Sometimes increasing your dose make you feel worse that when you first start the med.Believe me you will feel better eventually,i've been down that road many times! Just try to do things to take your mind of it and one day you will look up and the side effects will be all gone!!! Sorry you feel so yucky!!!

Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 2/21/2008 2:52 PM (GMT -7)   
Thanks :\
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 2/21/2008 5:59 PM (GMT -7)   
:'(
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


anastasia01
Regular Member


Date Joined Jul 2007
Total Posts : 132
   Posted 2/22/2008 4:54 PM (GMT -7)   
I am sorry you feel this way. Things will get better for you. I feel bad anxiety right now as I type but I am trying so bad to overcome it. You will make it through . Having this anxiety has made each of us strong to go through these terrifying times. You can do anything if you can go through this and you will slowly come off of your meds and adventually you will feel much better. Make sure to take your vitamins. I recogmend a herbal stress vitamin, mabye duscuss it with your doc. Everythings going to get better for us sufferers. Just dont give up hope. Remind yourself each time you feel bad that this can be defeated and you will make it through.
ANASTASIA


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 2/22/2008 5:19 PM (GMT -7)   
Paulos,

I was on Lamictal a while back, and the side effect while on it was far less than getting off the med. It was one of the worst withdrawal symptoms I experienced (but then I also quit taking it cold turkey, what did I expect). My pdoc told me that there would be no side effects, boy did I learn the hard way. I have had aside from ones with benzos. But like everyone else said it does go away. My symptoms stopped after about a week.

I am sorry you are struggling with anxiety, it is a horrible to try to get under control. Best wishes on getting better again. Just take your time.
Olivia
Co-Moderator, Bipolar
 
Only by seeking challenges can we hope to find the best in ourselves.
~Robert Rodriguez

Post Edited (olivia of course) : 2/22/2008 5:33:16 PM (GMT-7)


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 2/22/2008 5:25 PM (GMT -7)   

Hang in there Paulos...you are doing the HARDEST thing (but giving up the drink is the very best gift you can give yourself)..

I think you are incredibly brave, when that anxiety comes to bug you just try and put it in it's place (easier said than done) and pretend it's just a loser (which it is!)

The withdrawal will not be making this easier...remember that you have come this far already...you are doing an amazing thing, really, hats off to you :-) :-) xxxxm


I alone can do this, but I cannot do it alone. 
 
NervyMeg


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/23/2008 8:52 AM (GMT -7)   

Paulos,

Hey there my friend, how are you and please don't be afraid to say how you really feel.  We are here to help you so reach out and take our hands.  We will help you through the dark hours.
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:26 PM (GMT -7)
There are a total of 2,732,717 posts in 301,047 threads.
View Active Threads


Who's Online
This forum has 151202 registered members. Please welcome our newest member, Ed Ski.
336 Guest(s), 5 Registered Member(s) are currently online.  Details
Bololidat, div@, astroman, gilly2, cherylveda


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer